Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 4793702, 9 pages
https://doi.org/10.1155/2017/4793702
Research Article

Upper Bound of the Generalized Value for the Population Variances of Lognormal Distributions with Known Coefficients of Variation

Department of Applied Statistics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand

Correspondence should be addressed to Sa-aat Niwitpong; ht.ca.bntumk.ics@n.taa-as

Received 27 September 2016; Accepted 15 December 2016; Published 16 January 2017

Academic Editor: Shein-chung Chow

Copyright © 2017 Rada Somkhuean et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rada Somkhuean, Sa-aat Niwitpong, and Suparat Niwitpong, “Upper Bound of the Generalized Value for the Population Variances of Lognormal Distributions with Known Coefficients of Variation,” Journal of Probability and Statistics, vol. 2017, Article ID 4793702, 9 pages, 2017. https://doi.org/10.1155/2017/4793702.